MathSciNet Relay Station
MathSciNet bibliographic data
MR2971726 60F17 (60D05 60G55 60H07 62G32)
Schulte, Matthias; Thäle, Christoph The scaling limit of Poisson-driven order statistics with applications in geometric probability. Stochastic Process. Appl. 122 (2012), no. 12, 4096–4120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement